# SDR CA020211009

- Difficulty date: February 7, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE WINDSHIELD INSTALLED WAS A POST SERVICE BULLETIN WINDSHIELD.  RT WINDSHIELD CORE PLY CRACKED IN CRUISE.  CREW INITIATED DESCENT TO 10,000 FEET.  (NO EMERGENCY DESCENT).  AIRCRAFT LANDED IN BARCELONA, SPAIN AS SCHEDULED. REMOVED AND REPLACED WINDSHIELD.AIRCRAFT RETURNED TO SERVICE.
